# SDR 05FDEA00621

- Difficulty date: March 21, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727-200
- Aircraft serial: 21463
- Aircraft time: 41,264 hours, 26,276 cycles
- Engine: Pwa JT8D9
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00261, MAIN ENTRY DOOR EXTERIOR SKIN SHOWS EVIDENCE OF A CRACK AT PREVIOUS   REPAIR, 9 INCHES BELOW AFT SIDE OF DOOR HANDLE.  INSTALLED REPAIR DOUBLER IAW SRM 52-00-3.
